MAUDE Adverse Event Report: Edwards Lifesciences LLC CARPENTIER-EDWARDS PERIMOUNT MAGNA EASE PERICARDIAL BIOPROSTHESIS - AORTIC; replacement Heart-valve

Edwards Lifesciences LLC CARPENTIER-EDWARDS PERIMOUNT MAGNA EASE PERICARDIAL BIOPROSTHESIS - AORTIC; replacement Heart-valve
Model Number 3300TFX
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
\[redacted]"--- when replacing the aortic valve, the first tissue valve was not functioning properly.It was discovered on tee \[transesophageal echocardiogram]" when trying to come off bypass.Decided by md to replace the valve.Procedure required more time on bypass.Second valve worked properly.

Brand Name
CARPENTIER-EDWARDS PERIMOUNT MAGNA EASE PERICARDIAL BIOPROSTHESIS - AORTIC
Common Device Name
replacement Heart-valve
Manufacturer (Section D)
Edwards Lifesciences LLC
one edwards way
irvine CA 92614
MDR Report Key50053696
Report Number50053696
Device Sequence Number9481422
Product Code DYE
UDI-Device Identifier00690103176148
UDI-Public(01)00690103176148
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/20/2026
Report Date (Section F) 07/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3300TFX
Device Catalogue Number3300TFX23MM
Device Lot Number13099759
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/28/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/28/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight84 LB
Date Report Sent to FDA07/20/2026